On the approximability of the maximum induced matching problem

Duckworth, W., Manlove, D.F. and Zito, M. (2005) On the approximability of the maximum induced matching problem. Journal of Discrete Algorithms, 3(1), pp. 79-91. (doi:10.1016/j.jda.2004.05.001)

[img]
Preview
Text
ApproxMaxInduced.pdf

246kB

Publisher's URL: http://dx.doi.org/doi:10.1016/j.jda.2004.05.001

Abstract

In this paper we consider the approximability of the maximum induced matching problem (MIM). We give an approximation algorithm with asymptotic performance ratio d-1 for MIM in d-regular graphs, for each d≥3. We also prove that MIM is APX-complete in d-regular graphs, for each d≥3.

Item Type:Articles
Additional Information:Postprint provided by the author
Keywords:induced matching; strong matching; regular graph; approximation algorithm; APX-completeness
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Manlove, Dr David
Authors: Duckworth, W., Manlove, D.F., and Zito, M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Computing Science
Research Group:Formal Analysis, Theory and Algorithms
Journal Name:Journal of Discrete Algorithms
Publisher:Elsevier
ISSN:1570-8667
Copyright Holders:©2004 Elsevier B.V.
First Published:First published in Journal of Discrete Algorithms 3(1):79-91
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher.
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record